Alert archive / Florida / Red Flag Warnings in 2025

Red Flag Warning 4, NWS Miami, FL

November 11, 20254 counties in Florida

NWS Miami, FL issued this red flag warning at Nov 11, 2025, 2:15 AM EST for 4 counties in Florida. It took effect at Nov 11, 2025, 10:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2025, 2:15 AM EST (07:15 UTC)
In effect from
Nov 11, 2025, 10:00 AM EST
Expired
Nov 11, 2025, 4:00 PM EST
In force
6 hr
Issued by
NWS Miami, FL

Counties Collier County, FL, Glades County, FL, Hendry County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 107 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 7.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2025-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2025-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1514 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

277 
WWUS82 KMFL 110715
RFWMFL

URGENT - FIRE WEATHER MESSAGE
National Weather Service Miami FL
215 AM EST Tue Nov 11 2025

FLZ069-075-163-166-170-263-266-270-370-112100-
/O.NEW.KMFL.FW.W.0004.251111T1500Z-251111T2100Z/
Coastal Collier County-Mainland Monroe-Glades County Lake Region-
Hendry County Lakes Region-Big Cypress-Glades County-
Hendry County-Northern Collier-Southwest Collier-
215 AM EST Tue Nov 11 2025

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST
THIS AFTERNOON FOR SOUTHWEST FLORIDA...

The National Weather Service in Miami has issued a Red Flag
Warning which is in effect from 10 AM this morning to 4 PM EST 
this afternoon.

* AFFECTED AREA...Glades, Hendry, Collier and Mainland Monroe
  counties.

* TIMING...From 10 AM this morning to 4 PM EST this afternoon.

* WINDS...North 10 to 15 mph with occasional gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 26 percent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
2 follow-up statements
326 
WWUS82 KMFL 111700
RFWMFL

URGENT - FIRE WEATHER MESSAGE
National Weather Service Miami FL
1200 PM EST Tue Nov 11 2025

...RED FLAG WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON FOR 
SOUTHWEST FLORIDA...

FLZ069-075-163-166-170-263-266-270-370-112100-
/O.CON.KMFL.FW.W.0004.000000T0000Z-251111T2100Z/
Coastal Collier County-Mainland Monroe-Glades County Lake Region-
Hendry County Lakes Region-Big Cypress-Glades County-
Hendry County-Northern Collier-Southwest Collier-
1200 PM EST Tue Nov 11 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON FOR SOUTHWEST FLORIDA...

* AFFECTED AREA...Glades, Hendry, Collier and Mainland Monroe 
  counties. 

* TIMING...Until 4 PM EST this afternoon.

* WINDS...North 10 to 15 mph with occasional gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 25 percent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
265 
WWUS82 KMFL 112054
RFWMFL

URGENT - FIRE WEATHER MESSAGE
National Weather Service Miami FL
354 PM EST Tue Nov 11 2025


FLZ069-075-163-166-170-263-266-270-370-112200-
/O.EXP.KMFL.FW.W.0004.000000T0000Z-251111T2100Z/
Coastal Collier County-Mainland Monroe-Glades County Lake Region-
Hendry County Lakes Region-Big Cypress-Glades County-
Hendry County-Northern Collier-Southwest Collier-
354 PM EST Tue Nov 11 2025

...RED FLAG WARNING WILL EXPIRE AT 4 PM EST THIS AFTERNOON FOR
SOUTHWEST FLORIDA...

RH values will remain near critical thresholds through sunset,
however wind speeds continue to decrease, therefore the Red Flag
Warning is being allowed to expire.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Nov 11, 12:34 AM EST, 1 hour 41 minutes earlier. Its key messages:

  • Updated at 1234 AM EST Tue Nov 11 2025
  • The coldest temperatures of the season so far will occur tonight into Tuesday morning as a strong cold front has passed through the area.
  • Strong northwest winds will result in significant wind chill values Tuesday morning, especially around the Lake region.
  • Hazardous marine and beach conditions will continue through Tuesday night into Wednesday morning due to strong north northwesterly winds as well as building seas.
Area forecast discussion, Nov 11, 12:34 AM EST, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1234 AM EST Tue Nov 11 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1234 AM EST Tue Nov 11 2025

  - The coldest temperatures of the season so far will occur
    tonight into Tuesday morning as a strong cold front has
    passed through the area.

  - Strong northwest winds will result in significant wind chill
    values Tuesday morning, especially around the Lake region.

  - Hazardous marine and beach conditions will continue through
    Tuesday night into Wednesday morning due to strong north
    northwesterly winds as well as building seas.

&&

.SHORT TERM...
(Rest of today through Tuesday)
Issued at 1250 PM EST Mon Nov 10 2025

The strong cold front has now pushed to the southeast into the
Atlantic and strong high pressure has started to build in from
the northwest bringing in a much drier and cooler air mass to the
region. Winds have been steadily increasing out of the northwest
and they will remain gusty through tonight and into Tuesday
allowing for strong cold air advection to continue to take place
during this time frame.

Model guidance remain in consensus in having the coldest period of
the cold weather on Tuesday morning, with lows dropping into the
upper 30s to low 40s around the Lake region, and mid-upper 40s
elsewhere. Locations right along the coast may remain close to 50.
In terms of wind chill values, guidance has been continuing to
trend colder due to winds remaining rather strong overnight. The
latest forecast still looks on track with wind chill values
hovering near 30-32 degrees around the Lake region, with mid 30s
to around 40 elsewhere.

A Cold Weather Advisory will be in effect for Glades, Hendry,
Interior Palm Beach, and Interior Collier Counties from 4am to
9 am Tuesday morning for wind chill values of 35 degrees or less
during this time frame. Wind chill values like those can lead to
hypothermia with prolonged exposure. Use caution while traveling
outside. Wear appropriate clothing, a hat, and gloves. Keep pets
indoors as much as possible. Make frequent checks on older family,
friends, and neighbors. Ensure portable heaters are used
correctly. Do not use generators or grills inside.

With the strong cold air advection continuing, high temperatures
on Tuesday will remain chilly as they will only rise into the
lower 60s across the Lake Okeechobee region and Southwest Florida.
The rest of the region will see high temperatures rise into the
mid to upper 60s.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 206 AM EST Mon Nov 10 2025

Not much changes for the long term forecast philosophy with the air
mass across the state gradually moderating from Wednesday and
through the end of the work week as the west Atlantic ridge
returns. The last portion of the cold spell will happen Wednesday
morning with lows in the 40s inland, and high 50s to around 60
near the coasts.

Decreasing winds veer to a more easterly flow while warming up the
air mass. Afternoon highs climb back into the upper 70s to low 80s
by Friday and through the upcoming weekend.

POPs remain basically in single digits every day of the forecast
period with benign weather prevailing.

&&

.AVIATION...
(06Z TAFS)
Issued at 1234 AM EST Tue Nov 11 2025

VFR will prevail under clear skies with gusty northerly winds.

&&

.MARINE...
Issued at 206 AM EST Mon Nov 10 2025

Hazardous marine conditions will develop today in the wake of the
frontal passage starting this morning and continuing through the
middle of the work week. All of South Florida's coastal waters will
be affected by the stronger winds, including the Lake.

A Small Craft Advisory has been issued with latest model estimates
showing possible wave heights in the 10 to 14 feet range in the
Atlantic waters on Tuesday, along with wind speeds in the 25-30 kt
range with higher gusts. Conditions should begin subsiding
Wednesday morning starting on the Gulf waters and then the
Atlantic later that afternoon.

&&

.BEACHES...
Issued at 206 AM EST Mon Nov 10 2025

A high risk of rip currents is in effect for all South Florida
beaches today behind a cold front passage.

A high surf advisory will also be in effect for all Palm Beach
county beaches starting early morning Tuesday, and might be expanded
into Broward and Miami-Dade depending on latest model trends.

&&

.FIRE WEATHER...
Issued at 206 AM EST Mon Nov 10 2025

Northerly flow will result in very dry conditions and increasing
winds expected Tuesday afternoon with RH/wind speed values
approaching critical levels, mainly over the western half of South
Florida. The situation will continue to be closely monitored in case
further action becomes necessary.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            68  60  76  65 /   0   0   0   0
West Kendall     68  55  77  61 /   0   0   0   0
Opa-Locka        69  59  77  64 /   0   0   0   0
Homestead        68  59  76  65 /   0   0   0   0
Fort Lauderdale  68  61  75  65 /   0   0   0   0
N Ft Lauderdale  68  60  76  65 /   0   0   0   0
Pembroke Pines   70  60  78  64 /   0   0   0   0
West Palm Beach  67  59  75  62 /   0   0   0   0
Boca Raton       68  60  76  63 /   0   0   0   0
Naples           64  50  77  57 /   0   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Cold Weather Advisory from 4 AM to 9 AM EST this morning for
     FLZ063-066-067-070.

     High Rip Current Risk through this evening for FLZ069.

     High Rip Current Risk through Thursday evening for FLZ168-172-
     173.

     High Surf Advisory until 7 PM EST this evening for FLZ168.

AM...Small Craft Advisory until 1 PM EST this afternoon for AMZ610.

     Small Craft Advisory until 1 PM EST Wednesday for AMZ630-650-651-
     670-671.

GM...Small Craft Advisory until 1 AM EST Wednesday for GMZ656-657-676.

&&

SHORT TERM...CWC
LONG TERM....17
AVIATION...Harrigan

Nearby

Red Flag Warnings in Florida, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.